# SDR DALA2021032901847

- Difficulty date: March 24, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,443 hours, 25,844 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 L/WING # 3 SLAT WEDGE INTERIOR HAS DEEP GOUGE AND POSIBLE CRACK. CORRECTIVE ACTION: REMOVED DAMAGE PART AND REPAIRED PER SRM. (1763587)
